# SDR GTIA2015012701489

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 32,428 hours, 13,854 cycles
- Engine: Iae V2533A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Part number: 6647005001A
- Part serial: 10371
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM SHOWS NLG DOORS OPEN WHEN DOORS ARE CLOSED.  SWAPPED LGCIU 1 AND 2 FOR TROUBLESHOOTING PURPOSES SWAPPED LGCIU 1 AND 2 BACK DUE TO HISTORY FAULTS.  R & R LGCIU 1 IAW AMM 32-31-71 PB 401.  OPS CHECK GOOD.
